# SDR ASAA1058488

- Difficulty date: November 7, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 11,078 hours, 3,594 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2760000101
- Part serial: 7645
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,078 hours, 3,594 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ISOLATION VALVE CLOSED NR 1 ENGINE BLEED SWITCH OFF LEFT DUCT PRESSURES READS 16 PSI.  REMOVED AND REPLACED BLEED AIR ISOLATION VALVE IAW B737NG MM 36 13 04.  LEAK AND OPS TEST GOOD AT THIS TIME IAW B737NG MM 36 13 04.
